On logarithmic solutions to the conformal Ward identities

Rasmussen, Jørgen (2005) On logarithmic solutions to the conformal Ward identities. Nuclear Physics B, 730 3: 300-311. doi:10.1016/j.nuclphysb.2005.09.014

Author Rasmussen, Jørgen
Title On logarithmic solutions to the conformal Ward identities
Journal name Nuclear Physics B   Check publisher's open access policy
ISSN 0550-3213
Publication date 2005-12
Sub-type Article (original research)
DOI 10.1016/j.nuclphysb.2005.09.014
Open Access Status DOI
Volume 730
Issue 3
Start page 300
End page 311
Total pages 12
Place of publication Amsterdan, Netherlands
Publisher Elsevier
Language eng
Abstract A general discussion of the conformal Ward identities is presented in the context of logarithmic conformal field theory with conformal Jordan cells of rank two. The logarithmic fields are taken to be quasi-primary. No simplifying assumptions are made about the operator-product expansions of the primary or logarithmic fields. Based on a very natural and general ansatz about the form of the two- and three-point functions, their complete solutions are worked out. The results are in accordance with and extend the known results. It is demonstrated, for example, that the correlators exhibit hierarchical structures similar to the ones found in the literature pertaining to certain simplifying assumptions.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Mar 2012, 12:32:43 EST by Kay Mackie on behalf of Mathematics